Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Curvature aspects of graphs
Authors: Bauer, F.; Chung, F.; Lin, Y.; Liu, Y.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Proceedings of the American Mathematical Society
Volume: 145
Issue / Number: 5
Start Page: 2033
End Page: 2042
Document Type: Article
ID: 741436.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.